# SDR ASOA200801361

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB DRAG ANGLE CRACKED.  COMPLIED WITH REO 670-55-31-018.  REMOVED FASTENERS AND CUT AWAY DAMAGED AREA IAW REO.  RT SIDE FWD DRAG ANGLE, PER REO 670-55-31-018.  PERFORMED EDDY CURRENT INSPECTION IAW NDTM 51-20-006.  NO DEFECTS NOTED.  FABRICATED DOUBLER AND FILLER IAW REO 670-55-31-018.  COUNTERSUNK TO MATCH FASTENER IN REO 670-55-31-018 PER SRM 51-40-11.  COMPLIED WITH REO 670-55-31-018.  PAINTED RT VERTICAL STAB DRAG ANGLE IAW SRM 51-25-00.
